On the distribution of zeros of a Ruelle zeta-function

A. Eremenko*, G. Levin, M. Sodin

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

We study the limit distribution of zeros of a Ruelle χ-function for the dynamical system z{mapping}z2+c when c is real and c→-2-0 and apply the results to the correlation functions of this dynamical system.

Original languageAmerican English
Pages (from-to)433-441
Number of pages9
JournalCommunications in Mathematical Physics
Volume159
Issue number3
DOIs
StatePublished - Jan 1994

Fingerprint

Dive into the research topics of 'On the distribution of zeros of a Ruelle zeta-function'. Together they form a unique fingerprint.

Cite this